Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Note on the calculation of Fourier series


Author: Philip Rudnick
Journal: Math. Comp. 20 (1966), 429-430
DOI: https://doi.org/10.1090/S0025-5718-66-99926-1
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Cooley & J. W. Tukey, "An algorithm for the machine calculation of complex Fourier series," Math. Comp., v. 19, 1965, pp. 297-301. MR 31 #2843. MR 0178586 (31:2843)
  • [2] G. C. Danielson & C. Lanczos, "Some improvements in practical Fourier analysis and their application to X-ray scattering from liquids," J. Franklin Inst., v. 233, 1942, pp. 365-380; 435-452. MR 3, 276. MR 0006233 (3:276f)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99926-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society